×

Hans U. Gerber and Elias S. W. Shiu’s discussion on “Agricultural insurance ratemaking: development of a new premium principle”. (English) Zbl 1479.91322

Summary: Discussion on the paper [W. Zhu et al., ibid. 23, No. 4, 512–534 (2019; Zbl 1429.91286)].

MSC:

91G05 Actuarial mathematics

Citations:

Zbl 1429.91286
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bowers, N. L.; Gerber, H. U.; Hickman, J. C.; Jones, D. A.; Nesbitt., C. J., Actuarial mathematics (1997), Schaumberg, IL: Society of Actuaries, Schaumberg, IL · Zbl 0634.62107
[2] Bühlmann, H., An economic premium principle, ASTIN Bulletin, 11, 52-60 (1980)
[3] Bühlmann, H., The general economic premium principle, ASTIN Bulletin, 14, 13-21 (1984)
[4] Gerber, H. U., An introduction to mathematical risk theory (1979), Huebner Foundation · Zbl 0431.62066
[5] Gerber, H. U., Credibility for Esscher premiums, Bulletin of the Swiss Association of Actuaries, 80, 307-12 (1980) · Zbl 0446.62110
[6] Gerber, H. U.; Pafumi, G., Utility functions: From risk theory to finance, North American Actuarial Journal, 2, 3, 74-91 (1998) · Zbl 1081.91511
[7] Gerber, H. U.; Shiu., E. S. W., Option pricing by Esscher transforms, Transactions of the Society of Actuaries, 46, 99-140 (1994)
[8] Gerber, H. U.; Shiu., E. S. W., Actuarial bridges to dynamic hedging and option pricing, Insurance: Mathematics and Economics, 18, 183-218 (1996) · Zbl 0896.62112
[9] Gerber, H. U.; Shiu., E. S. W., Discussion on “A general semi-Markov model for coupled lifetimes, North American Actuarial Journal, 23, 1 (2020) · Zbl 1454.91187
[10] Gerber, H. U.; Shiu, E. S. W.; Yang., H., A constraint-free approach to optimal reinsurance, Scandinavian Actuarial Journal, 2019, 1, 62-79 (2019) · Zbl 1418.91238
[11] Halmos, P. R., How to write mathematics, L’Enseignement mathématique, 16, 2, 123-52 (1970) · Zbl 0205.00101
[12] Kaas, R.; Goovaerts, M.; Dhaene, J.; Denuit, M., Modern actuarial risk theory: Using R (2008), Berlin, Germany: Springer, Berlin, Germany · Zbl 1148.91027
[13] Shiu, E. S. W., Discussion on “Application of coherent risk measures to capital requirements in insurance, North American Actuarial Journal, 4, 1, 115-16 (2000) · Zbl 1083.91553
[14] Tapiero, C. S., Risk and financial management: Mathematical and computational methods (2004), Hoboken, NJ: Wiley, Hoboken, NJ · Zbl 1103.91003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.